# SDR CALA2022112103181

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 81,108 hours, 17,155 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51161
- Condition: Cracked
- Location: Lbl11tolbl28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-0166 - CABIN : LBL 11 LBL28 STA 1439 FLOOR BEAM FOUND CRACK AS MARK (2EA). TRANSFER REF. NON-ROUTINE HX NRC WO.1137492 AND ORIGINATED  BY EMP V926653. REVISION OF ECRA 5365-01103." AND WILL BE COMPLETED BEFORE 17-NOV-2023. THIS REPAIR IS PERMANENT REPAIR WITH INSPECTIONS, PENDING COMPLETION OF THE EXPECTED TO BE FOUND ACCEPTABLE AS A PERMANENT REPAIR OR FATIGUE AND DAMAGE TOLERANCE EVALUATION. PART 1.3 OF ECRA IS COMPLETED ON ELB NUMBER 3111643.  NOTE TO PLANNING: THE REPAIR ASSESSMENT FOR THE REPAIR HAS BEEN DEFERRED PER ECRA 5365-01103: GENERATE A DTA DIP LOGPAGE TO READ AS TOMC-APPROVAL FROM SC1ELBYC COMMENT FOLLOWS: "ON OR BEFORE 17-NOV-2023, ACCOMPLISH THE STA 1439 FLOOR BEAM PERMANENT REPAIR PER PART 3 OF THE LATEST REVISION OF ECRA 5365-01103." REPAIRED PER ECRA 5365-01103 PART 1.1 ALL WORK COMPLETED ON NR 1137492 BY V893003. PART 1.2 OF THE ECRA INSTRUCTS TO GENERATE THIS DTA DIP TO DO... "ON OR BEFORE 17-NOV-2023, ACCOMPLISH THE STA 1439 FLOOR BEAM PERMANENT REPAIR PER PART 3 OF THE LATEST QC REVIEWED RECORDS UPDATE QC REVIEWED T/A :  17NOV23.....PK/U394517
